# SDR DBCA122D

- Difficulty date: October 4, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N403CB
- Make and model: Cessna 650
- Aircraft serial: 6500099
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 62113681
- Condition: Failed
- Location: Cabin Door
- Part time: 7,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CABIN ENTRANCE DOOR WAS OPENED AFTER FLIGHT, CREW NOTICED DOOR OPENED VERY RAPIDLY.  INSPECTED DOOR AND FOUND FORWARD COUNTER BALANCE SPRING HAD FAILED.  AFTER SPRING WAS INTACT.  FORWARD COUNTER BALANCE SPRING WAS REPLACED WITH NEW.  DOOR OPERATIONS CHECK GOOD.
